Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 1, Pages 103-112
http://dx.doi.org/10.1155/S0161171294000141

Solutions to Lyapunov stability problems of sets: nonlinear systems with differentiable motions

Department of Electrical Engineering, University of Natal, Rm. 1-05, Elec. Eng. Bldg., King George V Avenue, Durban 4001, South Africa

Received 23 January 1991; Revised 28 April 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ljubomir T. Grujic, “Solutions to Lyapunov stability problems of sets: nonlinear systems with differentiable motions,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 1, pp. 103-112, 1994. https://doi.org/10.1155/S0161171294000141.